Doctor insights on:
Diarrhea And Leg Cramps
Meds effects (gleevec) or not? 4 wks diarrhea, leg cramps, vomited last nite, no temp. E.R. or wait til 11/17 oncologist?
See below: Serious side effects can be severe blistering skin rashes, jaundice, gastrointestinal bleeding, weakness with shortness of breath, severe headaches, swelling, and severe flu-like symptoms. Development of these symptoms requires urgent medical evaluation If none of above, just call oncologist and report symptoms per phone. But do this be4 the 11/17 visit Best wishes for continued health ...Read more
Leg pain can be due to a muscle cramp (also called a charley horse). Common causes of cramps include: * Dehydration or low amounts of potassium, sodium, calcium, or magnesium in the blood * Medications such as: o Diuretics, which can cause you to lose too much fluid or minerals o Statins, which lower cholesterol and can cause muscle injury * Muscle fatigue or strain from overuse, too much exercise, or holding a muscle in the same position ...Read more
On birthcontrol pill june.Since i started it have had diarrhea, dizziness, and leg cramps.Could i be allergic?I did injure my foot same leg noother prob
I get. Migraines,stomach pain,upper back/neck pain,nausea, cold chills,dizziness,leg cramps and had some diarrhea. since I had my baby a month ago.
Coughing, sneezing, sore throat, leg cramp, abdominal cramps, diarrhea, and lower back pain. Been going on for 1 week & cough producin green mucus.
Possibly, but: It is more likely to be potassium deficiency or other things. But you are right to be cautious and for a man in middle age "better safe than sorry" sounds right to me. So, see a doctor for a good cardiovascular checkup - it could be pad (peripheral artery disease) and an early treatment plan could save your life. Be well. ...Read moreSee 1 more doctor answer
Magnesium!: Leg cramps are usually due to a magnesium deficiency. I would suggest 400 mg of either magnesium aspartate, magnesium citrate, magnesium glycinate, magnesium maleate or magnesium taurate to relieve this problem. Do not waste your time with other forms of magnesium. These are available over the counter. If you take too much magnesium, you will get diarrhea. ...Read more
Rbc magnesium 4.3. Having foot and leg cramps at night, memory loss and facial and upper leg numbness/tingling. Could it it be related to lower mg?
Possibly: The symptoms you have are frequently encountered in people with magnesium deficiency. Unless you have chronic kidney disease, taking magnesium as a trial to see if it helps, should be safe. Please discuss with your physician, but using magnesium glycinate or taurate, etc should avoid diarrhea that's more frequent with mg oxide and citrate forms. Gradually work up to 250-500 mg/day. ...Read moreSee 2 more doctor answers
Review meds, exercis: It depends on what is causing them. Lots of reasons exist for leg cramps, including medications, electrolyte problems, vascular problems, etc. If it is from a cholesterol drug called statins, then sometimes stopping or changing the medicine can help. Other times, over the counter medicines help, like naproxyn or ibuprofen. Coq-10 is a supplement that can help. Exercise may help too! ...Read moreSee 2 more doctor answers
Many: Not limited to men! usually fatigue. Could be due to medications taken. Diuretics exacerbate this by causiing low potassium, magnesium and perhaps low calcium. Poor hydration contributes to this. If one has poor circulation to the lower extremities (pvd), leg crams can occur. Sometimes we just don't know why they cramp. You may be helped by some meds. See your pcp and discuss. ...Read moreSee 2 more doctor answers
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor live online for free
- Get rid of stomach cramps and diarrhea
- Does early pregnancy cause gas diarrhea and cramps?
- Cramps and diarrhea after period
- Ask a doctor a question free online
- Could spinal stenosis cause severe leg and foot cramps
- Cramps and diarrhea during early pregnancy
- Stomach cramps and yellow diarrhea
- Bad cramps and diarrhea during period
- Talk to a urgent care specialist online for free